2 doctors weighed in:

Started using L Montus tabs a week ago and having severe acidity problem, heart burning and difficult to swallow..

2 doctors weighed in
Dr. David Mcadams
Internal Medicine
1 doctor agrees

In brief: Could be related

L Montus is a combination of Levocetirizine and Montelukast.
These meds are generally benign. Having said that many medications can cause stomach upset and acid reflux. You can try to stop it and see if your GI symptoms resolve.

In brief: Could be related

L Montus is a combination of Levocetirizine and Montelukast.
These meds are generally benign. Having said that many medications can cause stomach upset and acid reflux. You can try to stop it and see if your GI symptoms resolve.
Dr. David Mcadams
Dr. David Mcadams
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors